# SDR F3LA00190

- Difficulty date: August 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-2 CHECK INSPECTION, AFT FLOOR SUPPORT CORRODED STATION 986.5 TO 1006 BL0.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT INTERCOSTAL AND INSTALLED PER EA 53-737-082.  (M)
